# SDR 06FDEA2922

- Difficulty date: August 10, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: Fwd Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD ENTRY DOOR ON IB WEB AFT EDGE AT 346 STR 13L. REPAIRED DENT ON FWD ENTRY DOOR ON IB WEB AFT EDGE AT 346 STR 13L IAW SRM 51-40-2.
